I just increased my lyrica and on the 2nd day I've gotten a metallic taste and a dry mouth that I can't get rid of. How long does this last?
Metallic taste and lyrica?
- 10 May 2013 by aNTHONY07
- 10 May 2013
You may combat the dry mouth with a product called Biotene, there is toothpaste, mouthwash and a gel you can put in your mouth at night. All of these products increase saliva. They really do work, I've the toothpaste and the mouthwash, the gel just sounds too gross to put in my gob!
I keep a water bottle on my bedside table, so if my tongue is "glued" to the roof of my mouth I can sip some water, but since using Biotene I've not had that "sand box mouth" feeling any longer, yuck!
Also, I'm sure you already know this, but a dry mouth can increase cavities and decay on your teeth, so do be careful.
Biotene has been a life-saver for me, I just hated my dried up mouth, especially at night.
Perhaps if you give those products a try the metallic taste may dissipate? I hope so! IF the products don't work for that metallic taste you just may have to switch to Gabapentin, which is Lyrica's sister drug. They are alike but the side effects are so different!
Best wishes to you,
- Lyrica Information for Consumers
- Lyrica Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lyrica (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 12 Jun 2010 • 1 answer
Updated 14 Dec 2012 • 3 answers
Updated 31 Jan 2017 • 2 answers
Metronidazole - I have had a metallic taste in my mouth now for 5 weeks has this happened to anyone?
Updated 10 Oct 2017 • 1 answer
Updated 18 Oct 2018 • 1 answer